Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Coarse homology theories

Paul D Mitchener

Algebraic & Geometric Topology 1 (2001) 271–297

arXiv: math.AT/0106183

Abstract

In this paper we develop an axiomatic approach to coarse homology theories. We prove a uniqueness result concerning coarse homology theories on the category of “coarse CW–complexes”. This uniqueness result is used to prove a version of the coarse Baum–Connes conjecture for such spaces.

Keywords
coarse geometry, exotic homology, coarse Baum–Connes conjecture, Novikov conjecture
Mathematical Subject Classification 2000
Primary: 55N35, 55N40
Secondary: 19K56, 46L85
References
Forward citations
Publication
Received: 12 February 2001
Revised: 10 May 2001
Accepted: 16 May 2001
Published: 22 May 2001
Authors
Paul D Mitchener
Department of Mathematics and Computer Science
Odense University
Denmark
http://www.imada.sdu.dk/~mitchene/index2.html